# SDR DALA2024111911047

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 WEAR AND CORROSION WAS FOUND ON FWD FACE OF FWD LUG OF LH MLG DOOR FWD HINGE FITTING. CORRECTIVE ACTION: COMPLIED WITH ER/A 621805-14. (0661552)
